Journals / Acta Medica Alanya / 2026 / Cilt: 4 Sayı: 2

Management of the heparin induced thrombocytopenia in the course of acute myocardial infarction

Akut inferior miyokart enfarktüsü seyrinde gelişen heparin ilişkili trombositopeninin yönetimi

Ali Çoner(Başkent Üniversitesi Alanya Uygulama ve Araştırma Merkezi)0000-0002-5711-8873
Sinan Akıncı(Başkent Üniversitesi Alanya Uygulama ve Araştırma Merkezi)0000-0001-5250-5404
Ertan Akbay(BAŞKENT ÜNİVERSİTESİ, ALANYA UYGULAMA VE ARAŞTIRMA MERKEZİ)0000-0002-9146-0621
Pages
193–196
Publication Date
2020-07-12
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

We want to present a myocardial infarction patient who developed type I HIT after exposure to unfractionated heparin with a need of anticoagulation at the same time.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:Heparin-induced thrombocytopenia (HIT) is a difficult clinical presentation to deal with and we know little about the management of these patients.
📊
Key Findings & Data:Stopping of heparin is essential in treatment but some patients may need anticoagulation in the follow-up; however, we do not have enough data about the patients with a need of anticoagulant usage.
💡
Conclusion & Impact:We want to present a myocardial infarction patient who developed type I HIT after exposure to unfractionated heparin with a need of anticoagulation at the same time.
🔬Design:Olgu Sunumu
📍Scope:Comprehensive Sample
⚙️Variables:heparin ilişkili trombositopeni · miyokart enfarktüsü · oral antikoagülasyon

Abstract

Heparin-induced thrombocytopenia (HIT) is a difficult clinical presentation to deal with and we know little about the management of these patients. Stopping of heparin is essential in treatment but some patients may need anticoagulation in the follow-up; however, we do not have enough data about the patients with a need of anticoagulant usage. We want to present a myocardial infarction patient who developed type I HIT after exposure to unfractionated heparin with a need of anticoagulation at the same time.

Özet

Heparin ilişkili trombositopeni (HİT) başa çıkılması zor bir klinik tablodur ve bu hastaların yönetimiyle ilgili bilgimiz sınırlıdır. Heparin’in kesilmesi tedavinin esasıdır ancak bu hastaların bir kısmında antikoagülan kullanım ihtiyacı doğabilir ve takibinde antikoagülan ihtiyacı olan hastalarla ilgili net bir veri bulunmamaktadır. Bu yazımızda anfraksiyone heparin sonrasında tip I HİT gelişen ve aynı zamanda antikoagülan kullanım ihtiyacı bulunan miyokart enfarktüsü hastamızın sunumunu yapmayı amaçladık.

🔖

Cite This Article

Çoner, A., Akıncı, S., Akbay, E. (2020). Management of the heparin induced thrombocytopenia in the course of acute myocardial infarction. Acta Medica Alanya, Cilt: 4 Sayı: 2, 193–196. https://doi.org/10.30565/medalanya.670263

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (10)

  1. Smythe MA, Koerber JM, Mattson JC. The incidence of recognized heparin-induced thrombocytopenia in a large, tertiary care teaching hospital. Chest. 2007;131:1644-9. PMID: 17400685.
  2. Greinacher A. Heparin-induced thrombocytopenia. N Engl J Med. 2015;373:252-61. PMID: 26535525.
  3. Çelebi H, Duran C, Çatakoğlu AB, Gülbaran M, Demiroğlu C, Aytekin V. Thrombosed giant right coronary artery aneurysm. Anadolu Kardiyol Derg. 2007;7:350-1. PMID: 17785248.
  4. Gerbaud E, Cailliez H, Montaudon M. Giant thrombosed aneurysm of the right coronary artery. Arch Cardiovasc Dis. 2014;107:69-71. PMID: 23791586.
  5. Gülcü E, Sağlam E, Gülcü E, Emiroğlu MY. Giant coronary artery aneurysm in a patient with rheumatoid arthritis. Türk Kardiyol Dern Arş. 2011;39:701-3. PMID: 22257812.
  6. Salter BS, Weiner MM, Trinh MA, Heller J, Evans AS, Adams DH, et al. Heparin-induced thrombocytopenia: a comprehensive clinical review. J Am Coll Cardiol. 2016;67:2519-32. PMID: 27230048.
  7. Eichler P, Raschke R, Lubenow N, Meyer O, Schwind P, Greinacher A. The new ID-heparin/PF4 antibody test for rapid detection of heparin-induced antibodies in comparison with functional and antigenic assays. Br J Haematol. 2002;116:887-91. PMID: 11886396.
  8. Linkins LA, Warkentin TE, Pai M, Shivakumar S, Manji RA, Wells PS, et al. Rivaroxaban for treatment of suspected or confirmed heparin-induced thrombocytopenia study. J Thromb Haemost. 2016;14:1206-10. PMID: 27061271.
  9. Vavlukis M, Kotlar I, Taravari H, Poposka L, Kedev S. Can rivaroxaban be a drug of choice for treating heparin-induced thrombocytopenia in a patient with pulmonary thromboembolism? Anadolu Kardiyol Derg. 2017;18:77-80. PMID: 28680014.
  10. Warkentin TE, Pai M, Linkins LA. Direct oral anticoagulants for treatment of HIT: update of Hamilton experience and literature review. Blood. 2017;130:1104-13. PMID: 28646118.